Parabolic invariant theory in complex analysis

Research output: Contribution to journalArticlepeer-review

80 Scopus citations
Original languageEnglish (US)
Pages (from-to)131-262
Number of pages132
JournalAdvances in Mathematics
Volume31
Issue number2
DOIs
StatePublished - Feb 1979

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Parabolic invariant theory in complex analysis'. Together they form a unique fingerprint.

Cite this